Alert archive / New York / Gale Watches in 2017
Gale Watch 13, NWS New York, NY
NWS New York, NY issued this gale watch at Apr 3, 2017, 4:26 AM EDT. It took effect at Apr 4, 2017, 6:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 3, 2017, 4:26 AM EDT (08:26 UTC)
- In effect from
- Apr 4, 2017, 6:00 AM EDT
- Expired
- Apr 3, 2017, 3:47 PM EDT
- In force
- Issued by
- NWS New York, NY
The text
As transmitted.
176 WHUS71 KOKX 030826 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 426 AM EDT MON APR 3 2017 ...ROUGH CONDITIONS ON THE WATERS TONIGHT AND TUESDAY... ANZ350-353-032200- /O.NEW.KOKX.SC.Y.0044.170404T0400Z-170404T1000Z/ /O.NEW.KOKX.GL.A.0013.170404T1000Z-170404T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 426 AM EDT MON APR 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT TUESDAY... ...GALE WATCH IN EFFECT TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT TUESDAY MORNING. * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT. GUSTS UP TO 35 KT ON TUESDAY MORNING. SEAS 4 TO 7 FEET TONIGHT...BUILDING TO 6 TO 9 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ355-032200- /O.NEW.KOKX.SC.Y.0044.170404T0400Z-170404T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 426 AM EDT MON APR 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT TUESDAY. * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-032200- /O.NEW.KOKX.SC.Y.0044.170404T0400Z-170404T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 426 AM EDT MON APR 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT TUESDAY. * WINDS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ335-338-345-032200- /O.NEW.KOKX.SC.Y.0044.170404T0400Z-170404T1600Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 426 AM EDT MON APR 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT TUESDAY. * WINDS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
103 WHUS71 KOKX 031947 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 347 PM EDT MON APR 3 2017 ...ROUGH CONDITIONS ON THE WATERS LATE TONIGHT AND TUESDAY... ANZ350-353-040400- /O.CON.KOKX.SC.Y.0044.170404T0400Z-170404T1000Z/ /O.UPG.KOKX.GL.A.0013.170404T1000Z-170404T1600Z/ /O.NEW.KOKX.GL.W.0020.170404T1000Z-170404T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 347 PM EDT MON APR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT TUESDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KTS. SEAS 7 TO 10 FEET WITH THE HIGHEST WAVES WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-040400- /O.CON.KOKX.SC.Y.0044.170404T0400Z-170404T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 347 PM EDT MON APR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT TUESDAY... * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-040400- /O.CON.KOKX.SC.Y.0044.170404T0400Z-170404T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 347 PM EDT MON APR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT TUESDAY... * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ335-338-345-040400- /O.CON.KOKX.SC.Y.0044.170404T0400Z-170404T1600Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 347 PM EDT MON APR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT TUESDAY... * WINDS...SOUTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale watch went out at Apr 3, 4:00 AM EDT, 26 minutes earlier.
Area forecast discussion, Apr 3, 4:00 AM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service New York NY
400 AM EDT Mon Apr 3 2017
.SYNOPSIS...
High pressure shifts offshore today. A warm front will then
approach tonight into Tuesday morning, lift into part of the
area Tuesday afternoon as a wave of low pressure develops along
it, then departs Tuesday night. This will be followed by weak
high pressure on Wednesday. Unsettled conditions return on
Thursday and continue into Friday as low pressure impacts the
region. The low gradually moves to the north and east on
Saturday with high pressure for Sunday
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A high pressure ridge over the region shifts offshore today. A
return onshore flow and increasing clouds will likely result in
lower high temperatures versus yesterday across the area. High
pressure looks to be strong enough to keep all zones dry during
the day.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
A low pressure center moves through the Great Lakes Region
during this period. This will push a warm front towards the area
tonight, and models are in general agreement that a wave of low
pressure or triple point forms along the warm front right as it
moves into the CWA, with this low passing through the southern
zones during the day Tuesday. The warm front therefore only
manages to push through only part of the cwa in spite of a
decent low level jet moving through.
Rain spreads west to east across the area tonight before
tapering off to showers late Tuesday. The rain may be heavy at
times primarily late tonight into Tuesday morning. This is when
isentropic lift ahead of the warm front will be at its strongest
along with an approaching theta-e ridge and 60kt 850mb low level
jet. This forcing along with some elevated instability may also
produce some thunder starting late tonight. After the elevated
instability exits east in the afternoon, surfaced-based CAPE may
build over some of the SW zones, so the threat of thunderstorms
will return there by late in the day.
Rainfall amounts are expected to average around 1.50 inches,
but some spots may pick up over 2 inches. Based on headwater and
flash flood guidance, will not expand the flood watch in time
or area. The current watch might be able to be shortened as main
flooding threat would appear to end by noon on Tuesday.
Have also left fog in the forecast as it should be at least
patchy as the warm front approaches late tonight. Rainfall and
winds may prohibit the fog from becoming dense, however some of
the area waters could meet dense fog advisory criteria for a few
hours.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Improving conditions are anticipated on Tuesday night as low
pressure and shortwave energy move to the north and east. A few
lingering showers are possible early Tuesday night, with dry
conditions returning late. Ridging then follows on Wednesday both
aloft and at the surface. This will likely lead to a mild and mostly
sunny day with temperatures ranging from the upper 50s to the lower
60s. Went above most guidance as they are typically too cool in
situations similar to that progged for Wednesday.
The tranquil weather is short lived however as the ridge moves
offshore and an amplifying upper trough approaches from the central
states. A phasing upper level jet rounds the base of the trough
Wednesday night with increasing upper divergence aloft Thursday
morning. This phasing helps to cut off the upper trough as it
continues to deepen while it approaches. Large scale synoptic lift
from the divergence aloft and vigorous shortwave energy swinging
around the upper low supports widespread rain. The rain develops
early Thursday morning and increases in coverage and intensity
during the day Thursday. PWATs increase well over 1 inch, and could
rise to around 1.5 inches in the afternoon. The global models are
signaling quite the moisture feed for this system, running all the
down from the Gulf of Mexico and even the Pacific. This deep
moisture will be lifted over a warm front situated near or just
south of Long Island. Locally heavy rainfall is a concern and will
need to watch for at least minor flooding due to the recent rainfall
we have received. Elevated instability may also lead to a few
embedded thunderstorms.
There is good agreement among the available models and ensembles
with differences noted on timing. Upper level cut-off lows can be
challenging with the strength and location of the associated surface
low as whether or not the warm front fully moves through. These
uncertainties will ultimately play a role in placement of heaviest
rain as well as magnitude of surface winds. Rain tapers off Thursday
night as mid level dry slot moves over and deepest lift moves to the
northeast. A look at 00z GEFS plumes indicates potential for another
1 to 2 inches of rainfall.
The upper low will then spin over the region on Friday before
lifting to the north and east on Saturday. A few showers cannot be
ruled out on Friday as cold pocket aloft creates some instability
with daytime heating at the surface. With the trough axis to our
east on Saturday, dry conditions return and continue for the
remainder of the weekend.
Normal to slightly below normal temperatures are forecast Thursday
through Saturday before returning above normal on Sunday.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
High pressure builds in overnight and moves east Monday. Warm
front then approaches Monday night.
VFR through Monday afternoon with increasing mid and high level
clouds. MVFR and IFR conditions develop from west to east
Monday night. Moderate to heavy rainfall moves in after 06Z
Tuesday.
Light NW or variable winds expected overnight and into the
early morning. A S/SE wind develops by late morning/early
afternoon, around 10 kt.
OUTLOOK FOR 06Z TUESDAY THROUGH FRIDAY...
.Monday night-Tuesday...IFR in rain (heavy Tuesday AM)- Improving in
the afternoon. A few thunderstorms possible, especially in NE
NJ and along the coast in the morning/early afternoon. Wind SE
veering W in the afternoon G25KT.
.Tuesday Night-Wednesday...VFR.
.Thursday...IFR in rain. E winds G 30-35 veering S late.
.Friday....VFR. Chc -SHRA MVFR. SW Wind G20 KT.
&&
.MARINE...
A high pressure ridge will maintain tranquil conditions over the
waters today. Winds and seas will then increase tonight into
Tuesday with low pressure approaching from the west. Have gone
with a gale watch for the two eastern ocean zones for Tuesday
morning. All zones will have a SCA starting at midnight tonight
and going through a part of Tuesday depending on the zone.
Ocean seas will remain elevated above 5 ft due to lingering swell
Tuesday night into Wednesday. With a weakening pressure gradient,
winds will remain below SCA levels on all waters Tuesday night
through Wednesday. Ocean seas subside below 5 ft briefly on
Wednesday night before building well above 5 ft Thursday into Friday
due to increasing southerly flow as low pressure impacts the waters.
Winds increase to 25-30 kt as well with potential for gales on the
ocean on Thursday.
&&
.HYDROLOGY...
Rainfall tonight through Tuesday is expected to average 1.50
inches with some areas potentially receiving over 2 inches.
Widespread minor urban and small stream flooding would be more
likely, however flash flooding or moderate small stream flooding
cannot be ruled out, particularly over NE NJ and bordering
areas. The heaviest rainfall is expected late tonight into the
morning rush for these areas.
Another significant rainfall is likely on Thursday ranging from 1-2
inches, with locally higher amounts possible. This rain will bring
potential for at least minor flooding.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Flood Watch from late tonight through Tuesday evening for
NYZ067>071.
NJ...Flood Watch from late tonight through Tuesday evening for
NJZ002-004-006-103>108.
MARINE...Small Craft Advisory from midnight tonight to noon EDT Tuesday
for ANZ335-338-345.
Small Craft Advisory from midnight tonight to 6 PM EDT Tuesday
for ANZ330-340-355.
Gale Watch Tuesday morning for ANZ350-353.
Small Craft Advisory from midnight tonight to 6 AM EDT Tuesday
for ANZ350-353.
&&
SYNOPSIS...JC/DS
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...DS
AVIATION...DW
MARINE...JC/DS
HYDROLOGY...JC/DSHazardous weather outlook, Apr 2, 9:56 PM EDT, 6 hours 30 minutes before
Hazardous Weather Outlook National Weather Service New York NY 956 PM EDT Sun Apr 2 2017 NJZ002-004-006-103>108-NYZ067>071-032345- Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union-Orange- Putnam-Rockland-Northern Westchester-Southern Westchester- 956 PM EDT Sun Apr 2 2017 ...FLOOD WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Also, a few thunderstorms late day Tuesday could also be strong to locally severe, mainly across northeast New Jersey. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005-006-009-010-NYZ072>075-078-080-176>179-032345- Northern Fairfield-Northern New Haven-Southern Fairfield- Southern New Haven-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Southwestern Suffolk-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 956 PM EDT Sun Apr 2 2017 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Rainfall late Monday night into Tuesday morning could be heavy at times, and could impact the Tuesday morning commute. If the areal flood threat increases, the flood watch already in effect to the north and west could be expanded. Also, a few thunderstorms late day Tuesday could also be strong to locally severe, mainly in and near New York City. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ345-CTZ007-008-011-012-NYZ079-081-032345- South Shore Bays from Jones Inlet through Shinnecock Bay- Northern Middlesex-Northern New London-Southern Middlesex- Southern New London-Northeastern Suffolk-Southeastern Suffolk- 956 PM EDT Sun Apr 2 2017 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut and southeast New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-032345- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 956 PM EDT Sun Apr 2 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Southerly gales may be possible Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ338-032345- New York Harbor- 956 PM EDT Sun Apr 2 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A few thunderstorms late day Tuesday could produce strong wind gusts over 35 knots. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-340-032345- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 956 PM EDT Sun Apr 2 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:26 AM EDT | Small Craft Advisory | OKX | 47 hr | |
| Apr 3, 3:47 PM EDT | Gale Warning | OKX | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.